# SDR ASOA06229

- Difficulty date: February 23, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO DOOR CAM TRACK SUPPORT ASSY AFT ANGLES AT FS 621 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CARGO DOOR CAM TRACK SUPPORT ASSY IAW SRM.  (K)
